Alert archive / Ohio / Small Craft Advisories in 2024

Small Craft Advisory 39, NWS Cleveland, OH

May 8, 2024

NWS Cleveland, OH issued this small craft advisory at May 8, 2024, 3:43 PM EDT. It took effect at May 9, 2024, 8:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
May 8, 2024, 3:43 PM EDT (19:43 UTC)
In effect from
May 9, 2024, 8:00 AM EDT
Expired
May 10, 2024, 3:36 AM EDT
In force
20 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

991 
WHUS71 KCLE 081943
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
343 PM EDT Wed May 8 2024

LEZ142-143-090345-
/O.NEW.KCLE.SC.Y.0039.240509T1200Z-240510T0800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
343 PM EDT Wed May 8 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 4 AM EDT
FRIDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...From 8 AM Thursday to 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144>149-090345-
/O.NEW.KCLE.SC.Y.0039.240509T1200Z-240510T1400Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
343 PM EDT Wed May 8 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 10 AM EDT
FRIDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from the Islands OH 
  to Ripley NY.

* WHEN...From 8 AM Thursday to 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
6 follow-up statements
532 
WHUS71 KCLE 090117
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
917 PM EDT Wed May 8 2024

LEZ142-143-090930-
/O.CON.KCLE.SC.Y.0039.240509T1200Z-240510T0800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
917 PM EDT Wed May 8 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO
4 AM EDT FRIDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 2 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...From 8 AM Thursday to 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144>149-090930-
/O.CON.KCLE.SC.Y.0039.240509T1200Z-240510T1400Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
917 PM EDT Wed May 8 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO
10 AM EDT FRIDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from the Islands OH 
  to Ripley NY.

* WHEN...From 8 AM Thursday to 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
888 
WHUS71 KCLE 090740
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
340 AM EDT Thu May 9 2024

LEZ142-143-091545-
/O.CON.KCLE.SC.Y.0039.240509T1200Z-240510T0800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
340 AM EDT Thu May 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 4 AM EDT FRIDAY...

* WHAT...Northeast to north winds 15 to 20 knots and waves 1 to 4
  feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...From 8 AM this morning to 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144>149-091545-
/O.CON.KCLE.SC.Y.0039.240509T1200Z-240510T1400Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
340 AM EDT Thu May 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 10 AM EDT FRIDAY...

* WHAT...Northeast to north winds 10 to 20 knots and waves 2 to 5
  feet expected.

* WHERE...The nearshore waters of Lake Erie from the Islands OH 
  to Ripley NY.

* WHEN...From 8 AM this morning to 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
200 
WHUS71 KCLE 091348
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
948 AM EDT Thu May 9 2024

LEZ142-143-092200-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-240510T0800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
948 AM EDT Thu May 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...Northeast winds 15 to 25 knots and waves building to 3 to
  5 feet. 

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144>149-092200-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-240510T1400Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
948 AM EDT Thu May 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands OH 
  to Ripley NY.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
314 
WHUS71 KCLE 091944
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
344 PM EDT Thu May 9 2024

LEZ144>149-100345-
/O.EXT.KCLE.SC.Y.0039.000000T0000Z-240510T1100Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
344 PM EDT Thu May 9 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT FRIDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands OH 
  to Ripley NY.

* WHEN...Until 7 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142-143-100345-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-240510T0800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
344 PM EDT Thu May 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
296 
WHUS71 KCLE 100127
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
927 PM EDT Thu May 9 2024

LEZ142-143-100800-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-240510T0800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
927 PM EDT Thu May 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...Northeast winds around 15 to 20 knots and waves 2 to 4 
  feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  The Islands OH.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144>149-100930-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-240510T1100Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
927 PM EDT Thu May 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY...

* WHAT...Northeast winds 15 to 20 knots and waves 2 to 4 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands OH 
  to Ripley NY.

* WHEN...Until 7 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
143 
WHUS71 KCLE 100736
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
336 AM EDT Fri May 10 2024

LEZ144>149-100845-
/O.CAN.KCLE.SC.Y.0039.000000T0000Z-240510T1100Z/
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
336 AM EDT Fri May 10 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have shifted to become northerly and weakened to 5-10
knots allowing for waves to fall to 1-3 feet. With conditions
expected to continue to improve, the Small Craft Advisory has been 
cancelled.

$$

LEZ142-143-100845-
/O.CAN.KCLE.SC.Y.0039.000000T0000Z-240510T0800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
336 AM EDT Fri May 10 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have shifted to become northerly and weakened to 5-10
knots allowing for waves to fall to 1-3 feet. With conditions
expected to continue to improve, the Small Craft Advisory has been 
cancelled.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 8, 1:39 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 8, 1:39 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
139 PM EDT Wed May 8 2024

.SYNOPSIS...
A cold front will move east through this morning before a weak
area of high pressure briefly builds over the area by this
afternoon. Another warm front will lift north towards the area
tonight as a series of disturbances continue to impact the area
through the end of the week.

&&

.NEAR TERM /THROUGH THURSDAY/...
9:15 AM Update...
A weak area of high pressure will continue to build overhead
through the day today allowing for clear skies and quiet
weather. Anticipate for highs to rise into the upper 70s to low
80s.

7:40 AM Update...
A thin band of fog has developed along a residual boundary in
Northwest Ohio and some brief dense fog to around one quarter of
a mile will move through Lucas, Wood, and Ottawa counties and
have a brief SPS. Otherwise, clouds are departing to the east
this morning and high pressure should allow for a dry weather
day with above normal temperatures.

Previous Discussion...
Low pressure centered over the western Great Lakes will continue to
track east, moving a cold front east across the area this morning.
This boundary will stall somewhere south of the area as high
pressure pushes south today. This high pressure will allow for a
period of dry conditions through this evening before the
aforementioned stalled boundary begins to lift north as a warm
front. Along this boundary, increased frontogenesis along with an
upper level shortwave pushing east will allow for the return of
showers and possible thunderstorms to the area, gradually moving
from south to north tonight into Thursday. The low pressure at the
surface is expected to move east across the Ohio River Valley, which
should allow for the entire CWA to remain on the cold side of the
low, ultimately limiting the potential for any thunderstorms to
become severe. The overall track of the low will not be moving very
fast, keeping the potential for showers and thunderstorms through
the end of this period. Some areas may receive locally heavy
rainfall which may result in nuisance flooding, but overall impacts
should remain minimal.

High temperatures today will remain warm in the mid to upper 70s.
Tonight, lows will drop into the low 50s. Thursday high temperatures
will be much cooler with highs only climbing into the upper 50s to
low 60s. The exception to this will be NW OH where an easterly flow
off of Lake Erie will result in cooler temperatures, likely in the
mid 50s.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
A trough aloft associated with an unusually-cold air mass for
May 9th-10th shifts SE'ward across the eastern Great Lakes and
Upper OH Valley Thursday night through Friday. At the surface, a
trough lingers over the eastern Great Lakes and our CWA due in
part to the expansion of relatively-warm lake-modified air as
the unusually-cold air mass advances across the lakes. Periodic
and scattered rain showers are expected due in part to the
following: Moist isentropic ascent preceding the trough axis
aloft; the potential for lake-enhanced precip over and
generally south of Lake Erie Thursday night into Friday morning
amidst weak lake-induced instability over ~55F Lake Erie, a
sufficiently-cold/moist low/mid-level atmospheric column, and
the seeder-feeder process; and the expectation of self-destructive
sunshine during the afternoon through early evening hours of
Friday. Overnight lows should reach the lower 40's to 50F around
daybreak Friday and be followed by afternoon highs in the upper
50's to mid 60's.

A brief window of fair weather is expected Friday evening as a
narrow ridge at the surface and aloft moves E'ward through our
region and is accompanied by stabilizing subsidence. However,
rain shower chances return to much of northern OH after midnight
as a trough at the surface and aloft and embedded shortwave
disturbances begin to overspread that part of our CWA from the
western Great Lakes and vicinity, and moist isentropic ascent
aloft precedes the axes of the shortwave disturbances. Overnight
lows should reach the upper 30's to mid 40's in NW PA and the
40's to lower 50's in northern OH.

The trough aloft and embedded shortwave disturbances traverse
the eastern Great Lakes and Upper OH Valley generally from west
to east and the attendant surface trough affects our region on
Saturday through Saturday night. The trough aloft will reinforce
the aforementioned unusually-cold air mass. Periodic and scattered
showers are expected due to moist isentropic ascent preceding
the shortwave trough axes and the occurrence of self-destructive
sunshine late Saturday morning through early evening. Thermals
associated with the self-destructive sunshine may release enough
surface-based CAPE to trigger isolated thunderstorms. Saturday
afternoon highs should reach the upper 50's to lower 60's in NW
PA and mainly the lower to mid 60's in northern OH. Overnight
lows should reach the 40F to 50F range around daybreak Sunday.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
Odds favor fair weather on Sunday through Sunday night as a
ridge at the surface and aloft builds E'ward across our CWA and
vicinity. However, subtle shortwave disturbances may ripple
through the ridge aloft and be accompanied by isolated and
occasional rain showers. Afternoon highs should reach the 60's
on Sunday and be followed by overnight lows in the 40's to lower
50's around daybreak Monday. The ridge at the surface and aloft
should exit E'ward on Monday and be followed by the E'ward
passage of another/stronger shortwave trough and attendant
surface trough Monday night. Isolated showers and thunderstorms
are possible with the approach and passage of the trough at the
surface and aloft. Low-level WAA ahead of the trough's axis
should contribute to Monday afternoon highs reaching the mid
60's to mid 70's. Overnight lows should reach the mid 40's to
mid 50's around daybreak Tuesday. Yet another ridge at the
surface and aloft should build E'ward into our region by
Tuesday. A weak synoptic MSLP gradient and sufficient daytime
heating of land surrounding Lake Erie should allow a lake
breeze to occur during the late morning through early evening
and penetrate several miles inland. Sufficient boundary layer
moisture and instability may allow the lake breeze front to
trigger isolated showers and thunderstorms. Afternoon highs
should reach mainly the 70's as net low-level WAA persists on
the synoptic scale.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
VFR conditions under weak high pressure will continue through
the first part of the TAF period with mainly clear skies. Our
next system will lift a warm front northeast across terminals
early Thursday morning and into the day Thursday. Cloud cover
will increase ahead of the warm front. Lower confidence in
coverage of rain showers along the warm front but will likely
see MVFR ceilings build in after 12Z/Thu from west to east.
Better chances and coverage for rain showers will occur as the
parent low pressure system glides across Northern Ohio during
the day Thursday. Can't rule out embedded thunder in these
showers during the day Thursday, though the better instability
looks to remain south of the local area.

Westerly winds with speeds 10-15 knots and gusts to 25+ knots
will persist through sunset tonight. Expecting for higher
westerly winds and gusts to quickly diminish around 00Z this
evening. Winds turn northeasterly overnight tonight with wind
speeds generally between 5-12 knots. Locations along the
lakeshore (TOL/CLE/ERI) may see stronger northeasterly winds
increase to 12-15 knots accompanied by gusts 20-25+ knots
Thursday afternoon.

Outlook...Non-VFR likely with periodic showers and thunderstorms
Thursday through Sunday.

&&

.MARINE...
A cold front is poised to sweep E'ward across Lake Erie this
afternoon through evening and be followed by a ridge building
from northern ON through tonight. Accordingly, SW'erly winds
around 5 to 15 knots veer gradually to NE'erly. However, the
SW'erly winds are expected to flirt with 20 knots at times over
eastern Lake Erie late this morning through early evening. Waves
trend 3 feet or less, but occasional 4 footers are expected in
eastern Lake Erie late this morning through early evening. Given
these very marginal conditions, refrained from issuing a Small
Craft Advisory.

NE'erly to E'erly winds around 10 to 20 knots back gradually to
NW'erly on Thursday through Friday as a frontal low moves generally
ENE'ward from near the border of central IN/OH to near the Gulf of
Maine and extends a trough over the eastern Great Lakes. Waves of 1
to 3 feet with occasional 4 to 5 footers are expected and a
Small Craft Advisory may be needed, especially on Thursday. A
narrow ridge should move E'ward across Lake Erie Friday night
and cause NW'erly winds to ease to 5 to 15 knots and back to
SW'erly. Waves are forecast to subside to 3 feet or less.
SW'erly winds around 5 to 15 knots are expected to veer to
NW'erly on Saturday through Saturday night as a trough moves
generally E'ward across Lake Erie. The 5 to 15 knot winds
should back from NW'erly to SW'erly on Sunday as another ridge
moves E'ward across the lake. Waves are forecast to remain 3
feet or less.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...Campbell
NEAR TERM...Campbell/Iverson/Sefcovic
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Iverson
MARINE...Jaszka
Hazardous weather outlook, May 8, 6:02 AM EDT, 9 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
602 AM EDT Wed May 8 2024

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-091015-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
602 AM EDT Wed May 8 2024

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:33 PM EDTTornado WarningCLEHancock, Wood42 min
May 8, 12:03 AM EDTSpecial Weather StatementCLEStark27 min

Nearby

Small Craft Advisories in Ohio, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.